Annals of Functional Analysis

Existence of Stepanov-like square-mean pseudo almost periodic solutions to partial stochastic neutral differential equations

Zuomao Yan and Hongwu Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we introduce the concept of Stepanov-like square-mean pseudo almost periodic functions and establish the existence and uniqueness of square-mean almost periodic mild solutions for several neutral partial stochastic differential equations with Stepanov-like almost periodic coefficients in a real separable Hilbert space. Moreover, two examples are given to illustrate the general theorems.

Article information

Source
Ann. Funct. Anal., Volume 6, Number 1 (2015), 116-138.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1419001455

Digital Object Identifier
doi:10.15352/afa/06-1-10

Mathematical Reviews number (MathSciNet)
MR3297792

Zentralblatt MATH identifier
1316.34084

Subjects
Primary: 34K14
Secondary: 35B15: Almost and pseudo-almost periodic solutions 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03] 60H10: Stochastic ordinary differential equations [See also 34F05]

Keywords
Square-mean pseudo almost periodic Stepanov-like pseudo almost periodic Neutral partial stochastic differential equations Exponentially stable semigroup

Citation

Yan, Zuomao; Zhang, Hongwu. Existence of Stepanov-like square-mean pseudo almost periodic solutions to partial stochastic neutral differential equations. Ann. Funct. Anal. 6 (2015), no. 1, 116--138. doi:10.15352/afa/06-1-10. https://projecteuclid.org/euclid.afa/1419001455


Export citation

References

  • S. Abbas and D. Bahuguna, Almost periodic solutions of neutral functional differential equations, Comput. Math. Appl. 55 (2008), no. 11, 2593–2601.
  • M. Adimy and K. Ezzinbi, A class of linear partial neutral functional-differential equations with nondense domain, J. Differential Equations 147 (1998), no. 2, 285–332.
  • E. Ait Dads, K. Ezzinbi and O. Arino, Pseudo almost periodic solution for some differential equation in a Banach space, Nonlinear Anal. 28 (1997), no. 7, 1141–1155.
  • L. Arnold and C. Tudor, Stationary and almost periodic solutions of almost periodic affine stochastic differential equations, Stoch. Stoch. Rep. 64 (1998), no. 3-4, 177–193.
  • P.H. Bezandry and T. Diagana, Existence of almost periodic solutions to some stochastic differential equations, Appl. Anal. 86 (2007), no. 7, 819–827.
  • P.H. Bezandry and T. Diagana, Square-mean almost periodic solutions nonautonomous stochastic differential equations, Electron. J. Differential Equations 2007 (2007), no. 117, 1–10.
  • P.H. Bezandry and T. Diagana, Existence of quadratic-mean almost periodic solutions to some stochastic hyperbolic differential equations, Electron. J. Differential Equations 2009 (2009), no. 111, 1–14.
  • P.H. Bezandry and T. Diagana, Existence of square-mean almost periodic mild solutions to some nonautonomous stochastic second-order differential equations, Electron. J. Differential Equations 2010 (2010), no. 124, 1–25.
  • P.H. Bezandry and T. Diagana, Existence of $S^{2}$-almost periodic solutions to a class of nonautonomous stochastic evolution equations, Electron. J. Qual. Theory Differ. Equ. 2008 (2008), no. 35, 1–19.
  • J. Cao, Q. Yang, Z. Huang and Q. Liu, Asymptotically almost periodic solutions of stochastic functional differential equations, Appl. Math. Comput. 218 (2011), no. 5, 1499–1511
  • C. Cuevas and M. Pinto, Existence and uniqueness of pseudo almost periodic solutions of semilinear Cauchy problems with non dense domain, Nonlinear Anal. 45 (2001), no. 1, 73–83.
  • T. Diagana, Pseudo almost periodic solutions to some differential equations, Nonlinear Anal. 60 (2005), no. 7, 1277–1286.
  • T. Diagana, Existence and uniqueness of pseudo almost periodic solutions to some classes of partial evolution equations, Nonlinear Anal. 66 (2007), no. 2, 384–395.
  • T. Diagana and E.M. Hernández, Existence and uniqueness of pseudo almost periodic solutions to some abstract partial neutral functional differential equations and applications, J. Math. Anal. Appl. 327 (2007), no. 2, 776–791.
  • T. Diagana, Stepanov-like pseudo almost periodicity and its applications to some nonautonomous differential equations, Nonlinear Anal. 69 (2008), no. 12, 4277–4285.
  • T. Diagana, Stepanov-like pseudo almost periodic functions and their applications to differential equations, Commun. Math. Anal. 3 (2007), no. 1, 9–18.
  • T. Diagana, C.M. Mahop, G.M. N'Guérékata and B. Toni, Existence and uniqueness of pseudo almost periodic solutions to some classes of semilinear differential equations and applications, Nonlinear Anal. 64 (2006), no. 11, 2442–2453.
  • T. Diagana and G.M. N'Guérékata, Pseudo almost periodic mild solutions to hyperbolic evolution equations in abstract intermediate Banach spaces, Appl. Anal. 85 (2006), no. 6-7, 769–780.
  • H.S. Ding, J. Liang, G.M. N'Guérékata and T.J. Xiao, Pseudo almost periodicity to some nonautonomous evolution equations with delay, Nonlinear Anal. 67 (2007), no. 5, 1412–1418.
  • H.S. Ding, J. Liang, G.M. N'Guérékata and T.J. Xiao, Mild pseudo almost periodic solutions of nonautonomous semilinear evolution equations, Math. Comput. Modelling 45 (2007), no. 5-6, 579–584.
  • A.Ya. Dorogovtsev and O.A. Ortega, On the existence of periodic solutions of a stochastic equation in a Hilbert space, Visnik Kiiv. Univ. Ser. Mat. Mekh. 115 (1988), no. 30, 21–30.
  • E. Hernández, Existence results for partial neutral integro-differential equations with unbounded delay, J. Math. Anal. Appl. 292 (2004), no. 1, 194-210.
  • E. Hernández and H.R. Henríquez, Existence results for partial neutral functional differential equations with unbounded delay, J. Math. Anal. Appl. 221 (1998), no. 2, 452–475.
  • E. Hernández and H.R. Henríquez, Pseudo almost periodic solutions for non-autonomous neutral differential equations with unbounded delay, Nonlinear Anal. RWA 9 (2008), no. 2, 430–437.
  • E. Hernández and H.L. Pelicer, Asymptotically almost periodic and almost periodic solutions for Partial neutral differential equations, Appl. Math. Lett. 18 (2005), no. 11, 1265–1272.
  • Z.R. Hu and Z. Jin, Stepanov-like peudo almost periodic mild solutions to perturbed nonautonomous evolution equations with infinite delay, Nonlinear Anal. 71 (2009), no. 11, 5381–5391.
  • Z. Huang and Q. Yang, Existence and exponential stability of almost periodic solution for stochastic cellular neural networks with delay, Chaos Solitons Fractals 42 (2009), no. 2, 773–780.
  • A. Ichikawa, Stability of semilinear stochastic evolution equations, J. Math. Anal. Appl. 90 (1982), no. 1, 12–44.
  • D. Prato and C. Tudor, Periodic and almost periodic solutions for semilinear stochastic equations, Stoch. Anal. Appl. 13 (1995), no. 1, 13–33.
  • C. Tudor, Almost periodic solutions of affine stochastic evolution equations, Stoch. Stoch. Rep. 38 (1992), no. 4, 251–266.
  • C.A. Tudor and M. Tudor, Pseudo almost periodic solutions of some stochastic differential equations, Math. Rep. (Bucur.) 1(51) (1999), no. 2, 305–314.
  • J. Wu, Theory and Applications of Partial Functional-differential Equations, in: Appl. Math. Sci., vol. 119, Springer-Verlag, New York, 1996.
  • J. Wu and H. Xia, Rotating waves in neutral partial functional-differential equations, J. Dynam. Differential Equations 11 (1999), no. 2, 209–238.
  • J. Wu and H. Xia, Self-sustained oscillations in a ring array of coupled lossless transmission lines, J. Differential Equations 124 (1996), no. 1, 247–278.
  • C.Y. Zhang, Pseudo almost periodic solutions of some differential equations, J. Math. Anal. Appl. 181 (1994), no. 1, 62–76.
  • C.Y. Zhang, Pseudo almost periodic solutions of some differential equations II, J. Math. Anal. Appl. 192 (1995), no. 2, 543–561.
  • C.Y. Zhang, Integration of vector-valued pseudo almost periodic functions, Proc. Amer. Math. Soc. 121 (1994), no. 1, 167–174.
  • C.Y. Zhang, Pseudo Almost Periodic Functions and Their Applications, Thesis, the University of Western Ontario, 1992.
  • Z.H. Zhao, Y.K. Chang and W.S. Li, Asymptotically almost periodic, almost periodic and pseudo-almost periodic mild solutions for neutral differential equations, Nonlinear Anal. RWA 11 (2010), no. 4, 3037–3044.